# SDR FDEA202110142539

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26685
- Aircraft time: 74,666 hours, 28,713 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: 313N305217
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON AFT I/B SIDE [HYDRAULIC BAY AREA] INTERNAL  LOWER FWD CLIP IS CRACKED REMOVED AND REPLACED CLIP PER BAC DWG # 313N3052
